# SDR CA990119025

- Difficulty date: January 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82970010537
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC LINE FOUND LEAKING AT THE 'B' NUT FOR SPOILER.  LINE IN THE RIGHT HAND NACELLE BETWEEN THE T-FITTING AND RESERVOIR.
